MathSciNet Relay Station
MathSciNet bibliographic data
MR2149265 (2006e:33010) 33C45 (30C15 30E25)
Kuijlaars, A. B. J.; Martinez-Finkelshtein, A.; Orive, R. Orthogonality of Jacobi polynomials with general parameters. Electron. Trans. Numer. Anal. 19 (2005), 1–17.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement